It’s no secret that the pharmacy area can be one of the best places to save money at Costco; the pharmaceutical industry is well known for its spectacular profit margins, so it’s a great place to see Costco’s smaller margins in action, especially with Kirkland Signature branded products.
Today I’ve decided to review Kirkland Signature’s Ibuprofen Liquid Gel Capsules, available only at Costco. Contrary to some of my other reviews, this review will be more focused on price than anything else, since the virtues of ibuprofen are already pretty well documented.
Do Costco’s Kirkland Signature Ibuprofen Liquid Gel Capsules Work?
That’s the $1000 question, isn’t it? The fact is, Ibuprofen either works for you, or it doesn’t. It really depends on the person. For myself, I can only take ibuprofen, acetaminophen doesn’t work, I might as well have sugar pills, so for me, the Ibuprofen Liquid Gel Capsules are perfect.
The bottom line is, is Ibuprofen is right for you, then these Gel Capsules will work, quickly and effectively. Since the ibuprofen is provided in liquid form, it is quickly absorbed and quickly effective.
What are the KIRKLAND SIGNATURE IBUPROFEN LIQUID GEL CAPSULES ingredients?
As you might surmise, the main – and only – medicinal ingredients in these capsules is 200 mg of Ibuprofen, present as free acid and potassium salt.
These Ibuprofen Gel Capsules are for adults only, not for children under 12 years of age; for migraines, you should take 1 capsule every 4 hours or 2 capsules every 6-8 hours, at the first sign of symptoms. Don’t exceed 6 capsules per day. I can only speak for myself, but I’ve spectacularly busted this limit many times.
How much do Kirkland Signature’s Ibuprofen Liquid Gel Capsules Cost?
Each container of Kirkland Signature’s Ibuprofen Liquid Gel Capsules contains 250 capsules, and costs $11.99 Canadian dollars, plus applicable taxes. This comes down to a cost of 4.8 pennies per capsule, plus taxes, or $0.05 each. This is an affordable way to get rid of a headache or other aches such as toothaches, menstrual pain, arthritis pain or back pain, among others.
For the sake of comparison, you can purchase a bottle of 115 brand-name Advil Liqui-Gels, 200 mg of Ibuprofen per capsule, for $23.49 (plus taxes), or 20.25 pennies each, more than 4 times more expensive than the Kirkland Signature brand, for exactly the same active ingredient, in the same concentration.
When it comes to the expiration date, it is pretty close. I just bought some and the best before date is October 2020, which gives me a year and a half to go through 250 capsules. This is a lot, but not unreasonable. If you think this is too much for you, just give half the bottle to a friend or family member; even if they don’t give you any money, your remaining pills are still half the price of the competition, you just can’t go wrong!
I don’t understand why people insist on the brand name, and paying so much for for exactly the same product. That’s the power of marketing, I guess.
In Conclusion: KIRKLAND SIGNATURE IBUPROFEN LIQUID GEL CAPSULES
I regret to say that I am a great fan of Costco’s Kirkland Signature Ibuprofen Liquid Gel Capsules. They are affordable and easy to swallow, and since the Ibuprofen is present in liquid form, very quick to take effect and relieve the pain. I say ‘I regret’ not because I don’t like them, but because I’d rather not have to use them!
Shopping at the Costco pharmacy and checking out the Kirkland Signature branded pills and vitamins is a fantastic way to pay for your membership fees really quickly.